# SDR WX0A2020080373539

- Difficulty date: August 3, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N243NV
- Make and model: Airbus A320-214
- Aircraft serial: 1461
- Aircraft time: 49,291 hours, 35,248 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS1 EPSU SYS TEST BAT/EPSU 12WL / REMOVED AND CLEANED CONNECTOR AT R MID BATT 12WL AND MESSAGE CLEARED FROM CIDS1; TEST OK REF TC 05-000-002 AND AMM 33-51-00. ALSO REF ESPM 20-55-40."
